Table of Contents Author Guidelines Submit a Manuscript
Security and Communication Networks
Volume 2018 (2018), Article ID 2153195, 9 pages
https://doi.org/10.1155/2018/2153195
Research Article

Global Behavior of a Computer Virus Propagation Model on Multilayer Networks

School of Information Engineering, Guangdong Medical University, Dongguan 523808, China

Correspondence should be addressed to Chunming Zhang; moc.361@2002iefnuhc

Received 10 October 2017; Revised 2 February 2018; Accepted 4 March 2018; Published 12 April 2018

Academic Editor: Vasileios A. Karyotis

Copyright © 2018 Chunming Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chunming Zhang, “Global Behavior of a Computer Virus Propagation Model on Multilayer Networks,” Security and Communication Networks, vol. 2018, Article ID 2153195, 9 pages, 2018. doi:10.1155/2018/2153195